On D 5 -polynomials with integer coefficients
Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 1, pp. 113-125.

We give a family of D 5 -polynomials with integer coefficients whose splitting fields over are unramified cyclic quintic extensions of quadratic fields. Our polynomials are constructed by using Fibonacci, Lucas numbers and units of certain cyclic quartic fields.

DOI: 10.5802/ambp.258
Classification: 11R29
Keywords: class number, Fibonacci number, polynomial
Yasuhiro Kishi 1

1 Department of Mathematics Fukuoka University of Education 1-1 Bunkyoumachi Akama, Munakata-shi Fukuoka, 811-4192 Japan
@article{AMBP_2009__16_1_113_0,
     author = {Yasuhiro Kishi},
     title = {On $D_5$-polynomials with integer coefficients},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {113--125},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {16},
     number = {1},
     year = {2009},
     doi = {10.5802/ambp.258},
     mrnumber = {2514531},
     zbl = {1173.11059},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.258/}
}
TY  - JOUR
AU  - Yasuhiro Kishi
TI  - On $D_5$-polynomials with integer coefficients
JO  - Annales mathématiques Blaise Pascal
PY  - 2009
DA  - 2009///
SP  - 113
EP  - 125
VL  - 16
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.258/
UR  - https://www.ams.org/mathscinet-getitem?mr=2514531
UR  - https://zbmath.org/?q=an%3A1173.11059
UR  - https://doi.org/10.5802/ambp.258
DO  - 10.5802/ambp.258
LA  - en
ID  - AMBP_2009__16_1_113_0
ER  - 
%0 Journal Article
%A Yasuhiro Kishi
%T On $D_5$-polynomials with integer coefficients
%J Annales mathématiques Blaise Pascal
%D 2009
%P 113-125
%V 16
%N 1
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.258
%R 10.5802/ambp.258
%G en
%F AMBP_2009__16_1_113_0
Yasuhiro Kishi. On $D_5$-polynomials with integer coefficients. Annales mathématiques Blaise Pascal, Volume 16 (2009) no. 1, pp. 113-125. doi : 10.5802/ambp.258. https://ambp.centre-mersenne.org/articles/10.5802/ambp.258/

[1] N. C. Ankeny; S. Chowla On the divisibility of the class number of quadratic fields, Pacific J. Math., Volume 5 (1955), pp. 321-324 | MR | Zbl

[2] Dongho Byeon Real quadratic fields with class number divisible by 5 or 7, Manuscripta Math., Volume 120 (2006) no. 2, pp. 211-215 | DOI | MR | Zbl

[3] H. Ichimura Note on the class numbers of certain real quadratic fields, Abh. Math. Sem. Univ. Hamburg, Volume 73 (2003), pp. 281-288 | DOI | MR | Zbl

[4] Masafumi Imaoka; Yasuhiro Kishi On dihedral extensions and Frobenius extensions, Galois theory and modular forms (Dev. Math.), Volume 11, Kluwer Acad. Publ., Boston, MA, 2004, pp. 195-220 | MR | Zbl

[5] Jean-François Mestre Courbes elliptiques et groupes de classes d’idéaux de certains corps quadratiques, J. Reine Angew. Math., Volume 343 (1983), pp. 23-35 | DOI | MR | Zbl

[6] T. Nagell Über die Klassenzahl imaginär-quadratischer Zahlköper, Abh. Math. Sem. Univ. Hamburg, Volume 1 (1922), pp. 140-150 | DOI

[7] S. Nakamura A microcosm of Fibonacci numbers (Japanese), Nippon Hyoronsha Co., Tokyo, 2002

[8] Charles J. Parry On the class number of relative quadratic fields, Math. Comp., Volume 32 (1978) no. 144, pp. 1261-1270 | DOI | MR | Zbl

[9] Paulo Ribenboim The new book of prime number records, Springer-Verlag, New York, 1996 | MR | Zbl

[10] Masahiko Sase On a family of quadratic fields whose class numbers are divisible by five, Proc. Japan Acad. Ser. A Math. Sci., Volume 74 (1998) no. 7, pp. 120-123 | DOI | MR | Zbl

[11] P. J. Weinberger Real quadratic fields with class numbers divisible by n, J. Number Theory, Volume 5 (1973), pp. 237-241 | DOI | MR | Zbl

[12] Yoshihiko Yamamoto On unramified Galois extensions of quadratic number fields, Osaka J. Math., Volume 7 (1970), pp. 57-76 | MR | Zbl

Cited by Sources: